Works matching DE "EUCLIDEAN metric"
Results: 447
Euclidean Mate Value and Power of Choice on the Mating Market.
- Published in:
- 2018
- By:
- Publication type:
- journal article
A nonhomogeneous boundary value problem in mass transfer theory.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 1/2, p. 61, doi. 10.1007/s00526-011-0426-7
- By:
- Publication type:
- Article
Generalized Convex Envelopes of Sets and the Problem of Shadow.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 5, p. 710, doi. 10.1007/s10958-015-2626-8
- By:
- Publication type:
- Article
Euclidean Networks with a Backbone and a Limit Theorem for Minimum Spanning Caterpillars.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 992, doi. 10.1287/moor.2014.0706
- By:
- Publication type:
- Article
Campos vectoriales de sombras sobre superficies.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 3, p. 477
- By:
- Publication type:
- Article
Geodesics of fiberwise cigar soliton deformation of the Sasaki metric.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 130, doi. 10.3906/mat-2107-99
- By:
- Publication type:
- Article
Invariant parametrizations and complete systems of global invariants of curves in the pseudo-Euclidean geometry.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 1, p. 147
- By:
- Publication type:
- Article
The Main Construction and Outline of the Proof.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 213, p. 24
- By:
- Publication type:
- Article
Affine Fixed Point Buildings.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 233
- By:
- Publication type:
- Article
The Standard Metric.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 221
- By:
- Publication type:
- Article
THE IMPLICIT AND THE INVERSE FUNCTION THEOREMS: EASY PROOFS.
- Published in:
- Real Analysis Exchange, 2014, v. 39, n. 1, p. 207, doi. 10.14321/realanalexch.39.1.0207
- By:
- Publication type:
- Article
A Geometric Approach to Noisy EDM Resolution in FTM Measurements †.
- Published in:
- Computers (2073-431X), 2021, v. 10, n. 3, p. 33, doi. 10.3390/computers10030033
- By:
- Publication type:
- Article
HYBRID ALGORITHMS WITH ALTERNATIVE EMBEDDED LOCAL SEARCH SCHEMES FOR THE P-MEDIAN PROBLEM.
- Published in:
- International Journal on Information Technologies & Security, 2023, v. 15, n. 4, p. 61, doi. 10.59035/ntbo2860
- By:
- Publication type:
- Article
Fast Binary Embeddings and Quantized Compressed Sensing with Structured Matrices.
- Published in:
- Communications on Pure & Applied Mathematics, 2020, v. 73, n. 1, p. 110, doi. 10.1002/cpa.21850
- By:
- Publication type:
- Article
A Degenerate Isoperimetric Problem and Traveling Waves to a Bistable Hamiltonian System.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 2, p. 340, doi. 10.1002/cpa.21615
- By:
- Publication type:
- Article
Geodesics in the configuration spaces of two points in R<sup>n</sup>.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 1, p. 149, doi. 10.32513/tmj/19322008112
- By:
- Publication type:
- Article
ON A QUASI-ISOMETRY FOR QUASICONFORMAL MAPPING SATISFYING POISSON DIFFERENTIAL INEQUALITY.
- Published in:
- Mathematika, 2021, v. 67, n. 1, p. 61, doi. 10.1112/mtk.12061
- By:
- Publication type:
- Article
Kottman's constant, packing constant and Riesz angle in some classes of Köthe sequence spaces.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 1, p. 103, doi. 10.37193/cjm.2019.01.12
- By:
- Publication type:
- Article
Coincidence point theorems for cyclic multi-valued and hybrid contractive mappings.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 1, p. 85, doi. 10.37193/cjm.2019.01.10
- By:
- Publication type:
- Article
A new class of fractional type set-valued functions.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 1, p. 79, doi. 10.37193/cjm.2019.01.09
- By:
- Publication type:
- Article
On the Notions of Symmetry and Aperiodicity for Delone Sets.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 4, p. 566, doi. 10.3390/sym4040566
- By:
- Publication type:
- Article
DICHOTOMY PROPERTY FOR MAXIMAL OPERATORS IN A NONDOUBLING SETTING.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 3, p. 454, doi. 10.1017/S000497271800120X
- By:
- Publication type:
- Article
HOLOMORPHIC AUTOMORPHISMS AND PROPER HOLOMORPHIC SELF-MAPPINGS OF A TYPE OF GENERALISED MINIMAL BALL.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 3, p. 455, doi. 10.1017/S0004972717000545
- By:
- Publication type:
- Article
A NOTE ON PARACOMPACT p-SPACES AND THE MONOTONE D-PROPERTY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 83, n. 3, p. 463, doi. 10.1017/S0004972710001991
- By:
- Publication type:
- Article
GAME THEORY APPLICATIONS TO GUARANTEE OPTIMIZATION IN DYNAMICAL SYSTEMS WITH CONTROL DELAYS.
- Published in:
- International Game Theory Review, 2014, v. 16, n. 2, p. 1, doi. 10.1142/S0219198914400106
- By:
- Publication type:
- Article
Some Integral Formulas for the (r + 1)th Mean Curvature of a Closed Hypersurface.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/784028
- By:
- Publication type:
- Article
On CR-Lightlike Product of an Indefinite Kaehler Manifold.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/857953
- By:
- Publication type:
- Article
Ternary Operations as Primitive Notions for Constructive Plane Geometry V.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 4, p. 455, doi. 10.1002/malq.19940400404
- By:
- Publication type:
- Article
Variable G correction for dark energy model in higher dimensional cosmology.
- Published in:
- Canadian Journal of Physics, 2012, v. 90, n. 4, p. 365, doi. 10.1139/p2012-027
- By:
- Publication type:
- Article
Study of a tachyonic field and its statefinder diagnostics in various scenarios of the anisotropic universe.
- Published in:
- Canadian Journal of Physics, 2012, v. 90, n. 1, p. 97, doi. 10.1139/p11-143
- By:
- Publication type:
- Article
Computing Space-Filling Curves.
- Published in:
- Theory of Computing Systems, 2012, v. 50, n. 2, p. 370, doi. 10.1007/s00224-010-9306-3
- By:
- Publication type:
- Article
Polyharmonic submanifolds in Euclidean spaces.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2012, v. 17, n. 1, p. 70
- By:
- Publication type:
- Article
Discrete Morse theory, simplicial nonpositive curvature, and simplicial collapsibility.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2012, v. 17, n. 1, p. 58
- By:
- Publication type:
- Article
Slant helices in the Euclidean 3-space revisited.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 1, p. 133, doi. 10.36045/bbms/1457560859
- By:
- Publication type:
- Article
Harmonizing a chemometric procedure for the classification of illicit heroin using manufacturing impurities: preliminary investigation of heroin simulated links.
- Published in:
- Australian Journal of Forensic Sciences, 2013, v. 45, n. 2, p. 153, doi. 10.1080/00450618.2012.721806
- By:
- Publication type:
- Article
Topological and Euclidean metrics reveal spatially nonuniform structure in the entanglement of stochastic fiber bundles.
- Published in:
- Journal of Materials Science, 2015, v. 50, n. 6, p. 2370, doi. 10.1007/s10853-014-8766-2
- By:
- Publication type:
- Article
3D Human Pose Tracking Priors using Geodesic Mixture Models.
- Published in:
- International Journal of Computer Vision, 2017, v. 122, n. 2, p. 388, doi. 10.1007/s11263-016-0941-2
- By:
- Publication type:
- Article
Constructions of complementarity functions and merit functions for circular cone complementarity problem.
- Published in:
- Computational Optimization & Applications, 2016, v. 63, n. 2, p. 495, doi. 10.1007/s10589-015-9781-1
- By:
- Publication type:
- Article
An alternating extragradient method with non euclidean projections for saddle point problems.
- Published in:
- Computational Optimization & Applications, 2014, v. 59, n. 3, p. 511, doi. 10.1007/s10589-014-9650-3
- By:
- Publication type:
- Article
A hybrid Harris Hawks optimization algorithm with simulated annealing for feature selection.
- Published in:
- Artificial Intelligence Review, 2021, v. 54, n. 1, p. 593, doi. 10.1007/s10462-020-09860-3
- By:
- Publication type:
- Article
DISCRIMINANTS OF POLYNOMIALS IN THE ARCHIMEDEAN AND NON-ARCHIMEDEAN METRICS.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 154, n. 2, p. 265, doi. 10.1007/s10474-018-0794-y
- By:
- Publication type:
- Article
Mesh ratios for best-packing and limits of minimal energy configurations.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 142, n. 1, p. 118, doi. 10.1007/s10474-013-0339-3
- By:
- Publication type:
- Article
A note on the characteristic rank of null-cobordant manifolds.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 140, n. 1/2, p. 145, doi. 10.1007/s10474-012-0279-3
- By:
- Publication type:
- Article
Affine Motion of 2d Incompressible Fluids Surrounded by Vacuum and Flows in SL(2,R).
- Published in:
- Communications in Mathematical Physics, 2020, v. 375, n. 2, p. 1003, doi. 10.1007/s00220-020-03723-2
- By:
- Publication type:
- Article
Stability of the Positive Mass Theorem for Graphical Hypersurfaces of Euclidean Space.
- Published in:
- Communications in Mathematical Physics, 2015, v. 337, n. 1, p. 151, doi. 10.1007/s00220-014-2265-9
- By:
- Publication type:
- Article
Geodesics of Random Riemannian Metrics.
- Published in:
- Communications in Mathematical Physics, 2014, v. 327, n. 1, p. 181, doi. 10.1007/s00220-014-1901-8
- By:
- Publication type:
- Article
Positive Solutions of Nonuniformly Elliptic Equations with Weighted Convex-Concave Nonlinearity.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 1/2, p. 251, doi. 10.1134/S0001434622070288
- By:
- Publication type:
- Article
Modulus Estimates on Abstract Surfaces over a Domain of Revolution and a Cylindrical Ring.
- Published in:
- Mathematical Notes, 2020, v. 108, n. 1/2, p. 297, doi. 10.1134/S0001434620070329
- By:
- Publication type:
- Article
An Estimate of the Modulus of a Family of Curves on an Abstract Surface over a Cylinder.
- Published in:
- Mathematical Notes, 2020, v. 107, n. 1/2, p. 177, doi. 10.1134/S0001434620010174
- By:
- Publication type:
- Article
Polynomial Transformations of Random Variables on Finite Sets.
- Published in:
- Mathematical Notes, 2019, v. 106, n. 5/6, p. 1024, doi. 10.1134/S0001434619110403
- By:
- Publication type:
- Article